|07-29-2005, 12:30 PM||#11|
| EricT |
Experience: 7-10 Years
Join Date: Jul 2005
So I'm not the only one?
Really though, the nausea could certainly be simple dehydration. You can get this from plain old creatine and I could see how CEE-PRO could make it worse.
You can also get a dangerous drop in blood sugar during an intense workout due to increased insulin sensitivity. This could also lead to nausea and weakness. That's why dextrose works and even a sports drink like gatorade (but the plain dextrose is better).
Also having too much in your stomach. I think, depending on time contraints, its helpful to drink a fairly dilute pre-workout shake using only water to mix it in and drinking it slowly over half and hour or so rather than all at once. This can increase gastric emptying time so you can start your workout on a fairly empty stomach. The more you dump into your stomach at once, the longer it's gonna be there.
And remember, another thing that could lead to dehydration is drinking too much water all at once leading to increased diuresis causing you to lose more water than you take in.
|Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)|